JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 1, Article 3
A Refinement of an Inequality from Information Theory

    Authors: Garry T. Halliwell, Peter R. Mercer,  
    Keywords: Logarithmic Mean, Information Theory.  
    Date Received: 15/11/03  
    Date Accepted: 11/12/03  
    Subject Codes:


    Editors: Peter S. Bullen,  

We discuss a refinement of an inequality from Information Theory using other well known inequalities. Then we consider relationships between the logarithmic mean and inequalities of the geometric-arithmetic means.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login